# SDR AU000578

- Difficulty date: June 30, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Blocked
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NO2 CABIN PRESSURE CONTROLLER PC PORT HAD A BLANKING CAP FITTED PREVENTING THE CONTROLLER FROM SENSING CORRECT CABIN PRESSURE.THE BLANKING CAP PNO CD-3 HAD BEEN FITTED TO THE PORT DURINGTROUBLESHOOTING AND HAD NOT BEEN REMOVED. PERSONNEL/MAINTENANCE ERROR.
